OR WAIT null SECS
The company voluntarily recalls select lots of Adrucil due to particulate matter.
On May 4, 2015, Teva Parenteral Medicines voluntarily recalled eight lots of Adrucil (fluorouracil injection, USP) 5 g/100 mL (50 mg/mL) because of the potential of particulate matter. The particulates have been identified as aggregates of silicone rubber pieces from a filler diaphragm and fluorouracil crystals. Adrucil is used to manage carcinoma of the colon, rectum, breast, stomach, and pancreas.
Individual recalled vials have the NDC code 0703-3019-11 and the pharmacy shelf pack has the NDC code 0703-3019-12. Teva states that customers should stop use and distribution of the recalled lots and immediately quarantine the product. Use of the recalled lots could result in inflammation, allergic reactions, or blockage of blood vessels and may be life-threatening.
The company reports that it has not received any reports of adverse events and asks patients to contact their healthcare provider if they experience any problems related to the drug. More information on the recalled lots can be found on FDA’s website.